MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø24.5X15; SHOULDER REVERSE GLENOID BASEPLATE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø24.5X15; SHOULDER REVERSE GLENOID BASEPLATE
Model Number 04.01.0151
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30-may-2023 lot 2244719: 50 items manufactured and released on 05-apr-2023.Expiration date: 2028-03-16.No anomalies found related to the problem.To date, 25 items of the same lot have been sold without any similar reported event during the period of review.Additional involved implant: batch review performed on 30-may-2023 on reverse shoulder system 04.01.0169 glenosphere 36xø24.5 (k170452) lot.2247038 lot 2247038: 100 items manufactured and released on 17-feb-2023.Expiration date: 2028-01-31.No anomalies found related to the problem.To date, 25 items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
The glenoid bone fractured during the glenosphere thightening.Rsa implants were immediately revised with an hsa.

Brand Name
REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø24.5X15
Common Device Name
SHOULDER REVERSE GLENOID BASEPLATE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17077623
Report Number3005180920-2023-00415
Device Sequence Number11315887
Product Code PHX
UDI-Device Identifier07630040706384
UDI-Public07630040706384
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0151
Device Catalogue Number04.01.0151
Device Lot Number2244719
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Initial Report FDA Received Date06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown